# SDR REXA2019062750966

- Difficulty date: May 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.333 FRAME CRACKED ABOVE PAX DOOR CUT OUT BETWEEN STRINGER 0 AND 1L1.MARKED WITH TAPE.2. REMOVED CRACKED FS 333 FRAME ABOVE PAX DOOR CUT OUT IAW CRJ200 SRM 51-42-06 & 51-42-21.3NOT USED. 4)PAINT, SEALANT,AND CIC REQUIRED5)DISPLACED WIRE BUNDLE FROM JB1 TO FS 349 STR1-2.6)DISPLAPLACED LWR GEN CONTROL UNIT BY REMOVING 4 EA SCREWS. - "1)TAPE REMOVED2)INSTALLED NEW SERVICEABLE FS 333 FRAME ABOVE PAX DOOR CUT OUT PN 601R32004-41 IAW CRJ 200 SRM 51-42-214)SEALED REPAIR IAW CRJ200 AMM 51-23-00-390-804 AND PAINTED REPAIR IAW CRJ 200 SRM 51-25-16 APPLIED CIC TO REPAIR IAW CRJ 200 MM 51-25-56-390-802WVAC712  5)ROUTED GEN 1 WIRE HARNESS BACK IAW CRJ 200 ESPM 20-12-00. WVAC 769 6) MOUNTED LOWER GCU IAW CRJ 200 AMM 24-11-07-400-801. WVAC 769
